MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE CERCLAGE W/O NEEDLE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. FIBERTAPE CERCLAGE W/O NEEDLE; POLYETHYLENE SYNTHETIC SUTURE
Model Number FIBERTAPE CERCLAGE W/O NEEDLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via phone that an ar-7268 cerclage broke after it was implanted into a patient.Initial surgery occurred on (b)(6) 2023, revision surgery occurred on (b)(6) 2023.Revision surgery was to replace short stem reverse shoulder with a long stem shoulder prosthesis in a patient with a fracture of the proximal humerus.Cerclage was used as one of three items to repair.Patient suffered another accident after the surgery prompting the revision to repair a second time.During the surgery the surgeon noticed the cerclage was broken.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
FIBERTAPE CERCLAGE W/O NEEDLE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17267604
Report Number1220246-2023-07052
Device Sequence Number14967018
Product Code HTN
UDI-Device Identifier00888867369894
UDI-Public00888867369894
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K221485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFIBERTAPE CERCLAGE W/O NEEDLE
Device Catalogue NumberAR-7268
Device Lot Number15078460
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown